Levi forms, differential forms of type (0,1) and pseudoconvexity in Banach spaces
Annales Polonici Mathematici, Tome 33 (1976) no. 1, pp. 63-69
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_33_1_63_69,
author = {Ewa Ligocka},
title = {Levi forms, differential forms of type (0,1) and pseudoconvexity in {Banach} spaces},
journal = {Annales Polonici Mathematici},
pages = {63--69},
year = {1976},
volume = {33},
number = {1},
doi = {10.4064/ap-33-1-63-69},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-33-1-63-69/}
}
TY - JOUR AU - Ewa Ligocka TI - Levi forms, differential forms of type (0,1) and pseudoconvexity in Banach spaces JO - Annales Polonici Mathematici PY - 1976 SP - 63 EP - 69 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-33-1-63-69/ DO - 10.4064/ap-33-1-63-69 LA - en ID - 10_4064_ap_33_1_63_69 ER -
Ewa Ligocka. Levi forms, differential forms of type (0,1) and pseudoconvexity in Banach spaces. Annales Polonici Mathematici, Tome 33 (1976) no. 1, pp. 63-69. doi: 10.4064/ap-33-1-63-69
Cité par Sources :